# SDR DHL2000801150

- Difficulty date: May 29, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37502571N
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE COMPT CRACKED 8 INCHES FWD LT FROM STA 600.00 TO STA 620.00.  REMOVED AND REPLACED FITTING ON IND AREA PER SRM 51-1-20.
